# SDR AALA202207195320

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 4,331 hours, 1,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO GYE AND DECLARED AN EMERGENCY DUE TO A FORWARD CARGO OVER TEMPERATURE INDICATION - TEMPERATURES WERE 178 DEGREES-182 DEGREES WITH INPUT OF 66 DEGREES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
